How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Su S. Your Own Question
Dr. Su S.
Dr. Su S., Pediatrician
Category: Pediatrics
Satisfied Customers: 20752
Experience:  20 years of experience in treating children.
9324755
Type Your Pediatrics Question Here...
Dr. Su S. is online now
A new question is answered every 9 seconds

Su I am not sure of your response, please explain

Customer Question

Hi Dr. Su I am not sure of your response, please explain
Submitted: 1 year ago.
Category: Pediatrics
Expert:  Dr. Su S. replied 1 year ago.

Thank you for the input.
Diarrhea can occur from a gastrointestinal infection.
Here the urine output would be low from dehydration.
Fluid loss, low intake can cause it.
I would suggest to have an examination by his doctor again.
Stool test, blood work would help to find the type of infection.
In case of bacterial infection, antibiotic will be needed.

Pedialyte is good.

You can continue it.
I hope this information will be helpful.

If you have any query, please feel free to ask.

If you are happy with my answer please click on the Excellent/Good rating.

Wish his healthy life.

Regards.